# SDR CALA2015041300274

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 24,522 hours, 8,457 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A500418
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB 92.70 STIFFENER NR 2 TRANSITION RADIUS CRACKED.  ACCOMPLISHED REPAIR NR 2 STIFFENER ON RIB 2 STATION 92.70 IAW SRM 55-1 0-01 REPAIR 4 FIG 202.  SEE FLEET CYCLE FOR ALL PARTIAL WORK ACCOMPLISHED.
